# SDR CALA2025091108773

- Difficulty date: September 9, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N37252
- Make and model: Boeing 737824
- Aircraft serial: 30583
- Aircraft time: 76,280 hours, 28,762 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support Beam
- Part number: 115A6250
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM PERMANENT REPAIR AT LT WING FIXED TE SUPPORT BEAM IAW SRM 57-51-02-2R-1.   REPAIRED LT WING DEFLECTION CONTROL RIB & SUPPORT BEAM IAW SRM 57-51-02-2R-1 OF LT WING FIXED T/E, NDT INSP PERFORMED IAW NDT PART 6 51-00-00 PROCEDURE 16 & PROCEDURE 23 AT LT WING FIXED TE SUPPORT BEAM, NO CRACKS NOTED.   WORK DONE IAW SRM 57-51-02-2R-4 STEP 4B, SRM 51-4 0-02-0G-0, SRM 51-10-02-0G-0, AMM 20-60-913-801, SRM 51-40-05-0G-0, AMM 51-21-41-370-802, AMM 51-21-72-370-804 & EC/RA  5751-01223 REV -,
